# SDR ASAA2023032542605

- Difficulty date: March 25, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N936AK
- Make and model: Boeing 737-9
- Aircraft serial: 43379
- Aircraft time: 2,980 hours, 906 cycles
- System (JASC): 7410 · Ignition Power Supply
- Part: Exciter
- Part number: 2569M32P02
- Part serial: UNLPA531
- Condition: Failed
- Location: #2 Engine
- Part time: 3,004 hours, 911 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 ENGINE NEGATIVE IGNITION ON TWO STARTS WITH LEFT IGNITER SELECTED. GROUNDED - YES. LEFT IGNITOR PLUG REPLACED REF B737-9 AMM 74-21-02. LEFT IGNITION EXCITER REPLACED, REF AMM 74-11-01. PERFORMED TEST OF IGNITOR SYSTEM - SAME PASS-REF AMM 71-00-00. ENG RUN OF #2 ENG COMPLETED SUCCESSFULLY REF AMM 71-00-01B.
